# SDR 00046

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: MS272401
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CLIMBING FROM 310 TO 330 DOOR LIGHT CAME ON, PILOT REQUESTED DESENT, REDUCED CABIN PRESSURE LIGHT WENT OUT , DECIDED TO DEVERT TO KLNK, MAINTENANCE REPLACED DOOR LIGHT SWITCH , OPS CK NORMAL , RETURN AIRCRAFT TO SERVICE.
